# SDR IPXA2021030966648

- Difficulty date: February 23, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75203
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3TAILCONE LH FWD FRAME CHAFED AT LH UPPER GUIDE PIN.REPAIRED CHAFED TAILCONE FWD FRAME IAW SRM 51-35-01 AND 53-80-07 REPAIR 1 (MINOR).
